# SDR DALA2018122007299

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 80,619 hours, 62,275 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB CENTER GEARED TAB HAS DISBANDED COMPOSITE REPAIR ON TE DOT 003/96. REMOVED & INSTALLED OF RIGHT HORIZ. STAB GEAR TAB IAW DELTA 2730-4130-RH REPAIRED RIGHT HORIZ. STAB GEAR TAB IAW -MD-88-SRM- 51-70-02D PARA E(7,8,13,15) WEIGHED RIGHT HORIZ. STAB GEAR TAB, 5.784 LBS IAW MD-88-55-20-02 WEIGHT WITHIN LIMITS. (LP0871185)
